# SDR AALA202505196555

- Difficulty date: May 6, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N834NN
- Make and model: Boeing 737823
- Aircraft serial: 29576
- Aircraft time: 44,744 hours, 18,918 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8100044012
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PROXMITY LIGHTS ON THE G7 ARE BORKEN. REMOVED AND REPLACED FLOOR PROXMITY LIGHTS, AND OPERTIONAL TEST GOOD. PER 33-51-14-960-802.
